Alert archive / Texas / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 96, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 21, 2022, 7:55 PM CDT for 4 counties in Texas. It was in force for 65 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2022, 7:55 PM CDT (00:55 UTC)
- Expired
- May 21, 2022, 9:00 PM CDT
- In force
- 65 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Bandera County, TX, Kendall County, TX, Kerr County, TX, Medina County, TX
The radar
The Austin/San Antonio radar (KEWX), 93 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 21, 8:05 PM CDT | HAIL 1.75 | 5 Se Medina, TX | SOCIAL MEDIA REPORT OF QUARTER TO GOLF BALL SIZED HAIL BETWEEN MEDINA AND BANDERA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 21, 3:30 PM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 0.9 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1637 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 2821 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.4
The text
As transmitted.
743
WUUS54 KEWX 220055
SVREWX
TXC019-259-265-325-220200-
/O.NEW.KEWX.SV.W.0096.220522T0055Z-220522T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
755 PM CDT Sat May 21 2022
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Northeastern Medina County in south central Texas...
Eastern Bandera County in south central Texas...
Southeastern Kerr County in south central Texas...
Southwestern Kendall County in south central Texas...
* Until 900 PM CDT.
* At 755 PM CDT, severe thunderstorms were located along a line
extending from near Camp Verde to near Medina, moving southeast at
15 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Medina, Bandera, Lakehills, Pipe Creek, Bandera Falls, Kronkosky
State Natural Area, Hill Country State Natural Area, Mico and Lake
Medina Shores.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with these storms. Move indoors immediately. Lightning
is one of nature's leading killers. Remember, if you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 2989 9916 2979 9875 2971 9878 2969 9881
2966 9881 2947 9889 2967 9928 2990 9927
TIME...MOT...LOC 0055Z 301DEG 12KT 2986 9918 2973 9922
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BRADY2 follow-up statements
412
WWUS54 KEWX 220116
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
816 PM CDT Sat May 21 2022
TXC019-259-265-325-220200-
/O.CON.KEWX.SV.W.0096.000000T0000Z-220522T0200Z/
Medina TX-Bandera TX-Kerr TX-Kendall TX-
816 PM CDT Sat May 21 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHEASTERN MEDINA...EASTERN BANDERA...SOUTHEASTERN KERR AND
SOUTHWESTERN KENDALL COUNTIES...
At 816 PM CDT, severe thunderstorms were located along a line
extending from near Camp Verde to near Hill Country State Natural
Area, moving southeast at 15 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Bandera, Lakehills, Pipe Creek, Bandera Falls, Kronkosky State
Natural Area, Hill Country State Natural Area, Mico and Lake Medina
Shores.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 2963 9920 2966 9924 2989 9919 2989 9916
2979 9875 2971 9878 2969 9881 2966 9881
2947 9889
TIME...MOT...LOC 0116Z 301DEG 12KT 2983 9912 2970 9916
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BRADY474
WWUS54 KEWX 220137
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
837 PM CDT Sat May 21 2022
TXC259-265-220146-
/O.CAN.KEWX.SV.W.0096.000000T0000Z-220522T0200Z/
Kerr TX-Kendall TX-
837 PM CDT Sat May 21 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KERR AND
SOUTHWESTERN KENDALL COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.
LAT...LON 2972 9878 2969 9881 2965 9881 2947 9889
2961 9916 2984 9905
TIME...MOT...LOC 0136Z 301DEG 20KT 2967 9900
$$
TXC019-325-220200-
/O.CON.KEWX.SV.W.0096.000000T0000Z-220522T0200Z/
Medina TX-Bandera TX-
837 PM CDT Sat May 21 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHEASTERN MEDINA AND EASTERN BANDERA COUNTIES...
At 836 PM CDT, a severe thunderstorm was located over Bandera Falls,
or near Bandera, moving southeast at 25 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Bandera, Lakehills, Pipe Creek, Bandera Falls, Kronkosky State
Natural Area, Mico and Lake Medina Shores.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 2972 9878 2969 9881 2965 9881 2947 9889
2961 9916 2984 9905
TIME...MOT...LOC 0136Z 301DEG 20KT 2967 9900
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BRADYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 6:50 PM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, May 21, 6:50 PM CDT, 1 hour 5 minutes before
Area Forecast Discussion...UPDATED National Weather Service Austin/San Antonio TX 650 PM CDT Sat May 21 2022 ...New UPDATE, AVIATION... .UPDATE... Issued at 632 PM CDT Sat May 21 2022 The Severe Thunderstorm Watch continues through 11 PM tonight. We added Bandera County to the Severe Thunderstorm Watch 258 as strong to severe thunderstorms are expected to impact the county this evening. Main weather threats are large hail and damaging wind gusts. && .UPDATE... Issued at 340 PM CDT Sat May 21 2022 Severe Thunderstorm Watch has been issued for parts of the Hill Country, southern Edwards Plateau and Rio Grande through 11 PM tonight. Clusters of storms ahead and along a slow moving cold front pushing into our area through tonight are capable of producing large hail and damaging wind gusts through the period. && .SHORT TERM... (Tonight through Sunday night) Issued at 124 PM CDT Sat May 21 2022 Another hot day across the region where record high temperatures will again be threatened for the I-35 climate sites. With the dew points in the mid to upper 60s and low 70s, heat indices will peak in the 101 to 108 degree range for many today. Satellite imagery shows the region is mostly sunny with a batch of passing mid-level cumulus. Cumulus field is beginning to get more agitated north of our CWA across portions of Mason and San Saba counties in the location of our approaching cold front. Over the next few hours, expect isolated to scattered convection to develop across the Hill Country. Convective allowing models show the activity generating into a broken line that will advance southeastward toward the I-35 corridor into and through this evening along the front or outflow advancing ahead of the frontal boundary. The isolated to scattered convection could become strong to severe given moderate to high instability and steep low to mid-level lapse rates. Shear is weak but sufficient enough to maintain organized convection. Main hazards will be large hail and strong damaging winds. The majority of the guidance show the activity waning through the overnight where only isolated post-frontal showers may linger and start to concentrate most along the Rio Grande where the highest PWATs will reside. Few convective allowing models, however, do show a possible secondary round of convection with the presence of possible outflow driven cold pools. Warm and humid conditions persist ahead of the front under a light to moderate south-southeasterly flow. Behind the front, expect for moderate north-northeasterly winds, which will help to advect a cooler airmass into the region. This will lead to a cooler morning and a much cooler day on Sunday across the region underneath the mostly cloudy skies. The afternoon high temperatures are to range from the low to mid 70s across the Hill Country to the mid 80s for our southern counties. Outside from lingering post-frontal shower activity, much of the area should see a lull in activity on Sunday ahead of the arrival of the upcoming the more unsettled and wet pattern early next week. Overnight Sunday night into Monday morning should see rain chances start to bump back upwards out west along the Rio Grande with the approach of an upper level disturbance and our next weather maker. See the long term below for details as this system moves in from Monday through Monday night. && .LONG TERM... (Monday through Friday) Issued at 124 PM CDT Sat May 21 2022 Sunday night begins cool and mostly stable, although some weak and elevated convection can't be ruled out. Continued upstream troughing to the west of TX brings a warm front into the Rio Grande Valley by Sunday night with a widespread coverage event possible starting by 09Z Monday and continuing through 18Z Tuesday and featuring multiple rounds. There will likely be a break or two between rounds of rain during this period, but a large scale MCS is forecast to coincide with compact mid level low pressure system Monday night. This could be excellent news for most of us wanting rain, but there could be some excessive amounts as depicted in the slight risk area by the WPC. Forecast Pwat values are not particularly high for this pattern, but the mid level dynamics will likely create the locally heavy pockets and possibly lead to slow moving or training cells. Should any storm clusters dump large amounts of rain in the short-term, we may see a few areas go from extreme to extraordinary drought to a localized threat for flash flooding. For the month of May, this should come as no surprise to those that have lived here long enough. Lapse rates should become quite steep beneath the mid-level low, but a limiting factor might be the deep moisture profile through 12KM. CAPES should be curbed to mostly below 3000 J/Kg and with light to moderate shear for what will probably be a Marginal Risk for severe weather as is already shown for the Day 3 Outlook. Assuming this compact system delivers a solid round of rain, there should be a period of worked-over air for Tuesday night. However, another lobe of the upper trough and another cold front to arrive Wednesday, means one last good round of rain chances should appear before we head back to drier weather. We'll message storm total rains to peak at around 5 inches for now, and revise upward should the early rain rounds deliver at or above what we suggest. Thursday will benefit from the second cold front and pleasant weather forecast for late May standards. So enjoy while you can. Highs in the 90-97 range could return by next Saturday. && .AVIATION... (00Z TAFS) Issued at 632 PM CDT Sat May 21 2022 /00Z TAFS/ VFR conditions are expected across all area sites for the next few hours. Then, a line of thunderstorms associated with a cold front is forecast to move across the I-35 between 02Z and 06Z. It is a slow moving system with the potential of producing strong to severe thunderstorms capable of producing large hail and damaging wind gusts. It looks like several outflows may linger around and winds are forecast to stay up overnight. MVFR cigs are also possible overnight across the I-35 sites and around 10Z or so for KDRT. VFR cigs return after 16Z for all terminals. Winds are forecast to be out of the north and northeast around 10 knots or so. && .CLIMATE... Record High Temperatures for May 21st... Austin Bergstrom.....97 in 2005 Austin Camp Mabry....99 in 1939 San Antonio Int......98 in 1939 Del Rio.............107 in 1953 && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 62 79 66 84 / 60 20 10 70 Austin Bergstrom Intl Airport 63 79 66 84 / 60 20 10 70 New Braunfels Muni Airport 66 80 66 86 / 50 20 10 70 Burnet Muni Airport 59 76 64 81 / 50 20 10 70 Del Rio Intl Airport 68 82 70 85 / 20 30 40 80 Georgetown Muni Airport 62 77 65 82 / 60 20 10 70 Hondo Muni Airport 68 83 69 85 / 40 20 20 80 San Marcos Muni Airport 64 79 66 85 / 50 20 10 70 La Grange - Fayette Regional 67 82 69 88 / 60 40 20 60 San Antonio Intl Airport 66 81 69 84 / 50 20 20 80 Stinson Muni Airport 68 83 69 88 / 50 20 20 80 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Short-Term...17 Long-Term...Platt Aviation...05
Hazardous weather outlook, May 21, 3:52 PM CDT, 4 hours 3 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Austin/San Antonio TX 352 PM CDT Sat May 21 2022 TXZ171>173-183>194-202>209-217>225-228-222100- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 352 PM CDT Sat May 21 2022 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...This Afternoon And Tonight. Scattered thunderstorms will be possible across much of the area late this afternoon through the overnight hours. Some of this activity could be severe with large hail and damaging winds the main threat. A Severe Thunderstorm Watch is in effect for parts of the Hill Country, southern Edwards Plateau and Rio Grande through 11 PM tonight. Heat index values will be near 103-105 for areas east of I35 and south of US 57. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Additional strong to possible severe thunderstorms can be expected on Monday. In addition, locally heavy rainfall is possible Monday and again on Wednesday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to submit severe weather reports to the National Weather Service.
In the hours before
Local storm report, May 21, 5:22 PM CDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
522 PM CDT SAT MAY 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM HAIL 6 NNE MOUNTAIN HOME 30.26N 99.35W
05/21/2022 U1.00 INCH KERR TX PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
&&
EMPLocal storm report, May 21, 5:43 PM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
543 PM CDT SAT MAY 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL 1 SSE MOUNTAIN HOME 30.17N 99.37W
05/21/2022 E0.88 INCH KERR TX COCORAHS
COCORAHS OBSERVER REPORTS PEA TO NICKEL
SIZED HAIL.
&&
EMPLocal storm report, May 21, 6:09 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
609 PM CDT SAT MAY 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL 4 NNE HUNT 30.12N 99.30W
05/21/2022 E0.70 INCH KERR TX PUBLIC
COCORAHS OBSERVER REPORTS DIME SIZED HAIL.
&&
EMPLocal storm report, May 21, 6:17 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
617 PM CDT SAT MAY 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL 2 NNE HUNT 30.10N 99.33W
05/21/2022 E1.25 INCH KERR TX COCORAHS
COCORAHS OBSERVER REPORTS HAIL UP TO THE
SIZE OF HALF DOLLARS.
&&
EMPSpecial weather statement, May 21, 7:15 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
715 PM CDT Sat May 21 2022
TXZ184>187-220115-
Kerr TX-Edwards TX-Real TX-Bandera TX-
715 PM CDT Sat May 21 2022
...Strong thunderstorms will impact portions of northwestern Bandera,
west central Kerr, southwestern Edwards and Real Counties through 815
PM CDT...
At 714 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles northwest of Lost Maples State Natural
Area to 8 miles east of Carta Valley. Movement was east at 10 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Leakey, Vanderpool, Camp Wood, Barksdale, Tuff, Lost Maples State
Natural Area, Vance, Carta Valley and Prade Ranch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.
&&
LAT...LON 2989 10070 3001 9948 2971 9955 2962 10066
2963 10070
TIME...MOT...LOC 0014Z 274DEG 8KT 2993 9971 2978 10054
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
BRADYLocal storm report, May 21, 7:24 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
724 PM CDT SAT MAY 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL 2 NNE HUNT 30.10N 99.33W
05/21/2022 E1.50 INCH KERR TX COCORAHS
COCORAHS OBSERVER REPORTS HAIL UP TO PING
PONG BALL SIZE.
&&
EMPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 7:05 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr | 55 min |
| May 21, 7:15 PM CDT | Special Weather Statement | EWX | Real | 60 min |
| May 21, 7:58 PM CDT | Special Weather Statement | EWX | Bandera | 47 min |
| May 21, 8:01 PM CDT | Severe Thunderstorm Warning | EWX | Real | 40 min |
| May 21, 8:13 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina | 26 min |
| May 21, 8:22 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Medina | 68 min |
| May 21, 8:25 PM CDT | Special Weather Statement | EWX | Blanco, Kendall | 65 min |
| May 21, 8:48 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bandera, Bexar, Frio, Medina | 57 min |
| May 21, 8:51 PM CDT | Special Weather Statement | EWX | Zavala | 39 min |
| May 21, 9:10 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Frio, Medina, Uvalde, Zavala | 65 min |
| May 21, 9:20 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Blanco, Comal, Guadalupe, Hays, Kendall | 55 min |
| May 21, 9:46 PM CDT | Special Weather Statement | EWX | Bexar | 44 min |
| May 21, 10:02 PM CDT | Special Weather Statement | EWX | Burnet, Hays, Travis | 43 min |
| May 21, 10:09 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Zavala | 66 min |
| May 21, 10:14 PM CDT | Special Weather Statement | EWX | Comal, Guadalupe | 46 min |
| May 21, 10:33 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Frio | 57 min |
| May 21, 10:46 PM CDT | Special Weather Statement | EWX | Dimmit | 44 min |
| May 21, 10:58 PM CDT | Severe Thunderstorm Warning | EWX | Travis, Williamson | 44 min |
| May 21, 11:19 PM CDT | Special Weather Statement | EWX | Frio | 41 min |
| May 21, 11:25 PM CDT | Areal Flood Advisory | EWX | Travis | 3 hr |
| May 21, 11:30 PM CDT | Special Weather Statement | EWX | Atascosa | 45 min |
| May 22, 12:23 AM CDT | Special Weather Statement | EWX | Atascosa | 52 min |
| May 22, 12:34 AM CDT | Special Weather Statement | EWX | Kinney | 41 min |
| May 22, 12:55 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick | 45 min |
| May 22, 1:47 AM CDT | Special Weather Statement | EWX | DeWitt, Karnes | 43 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.